# SDR ABXA010368

- Difficulty date: June 18, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Part number: 39197891
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RADIUS OF FORWARD LOWER CORNER OF WINDOW RETAINER, FS 598 AND LONGERON 15 RIGHT.  REPAIRED WINDOW RETAINER ON LOWER CORNER AT FS 598 AND LONGERON 15 RIGHT IAW DC-9 SRM DWG K07226.
